# SDR FDEA200901020002

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: FX517010N00116
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MAIN GEAR WHEEL WELL DOOR INNER AFT TIRE RECESS HAS A 1 INCH GROVE AT THE FWD OTBD SIDE BLENDED AREA ORIG MAT .063 REMAINING MAT IS OUT OF LIMITS, REMOVED DAMAGE.  HFEC, NO CRACKS FOUND. FABRICATED AND INSTALLED DOUBLER IAW SRM51-71-30 FIG 102.
